# SDR MASA200601400

- Difficulty date: May 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,438 hours, 4,576 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7105 CID - SPOILER/STAB FAULT STATUS.  MX CONTROL PERFORMED SPOST 1/2  WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
